Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 857908, 3 pages
http://dx.doi.org/10.1155/2013/857908
Research Article

Terminal Hosoya Polynomial of Line Graphs

1Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum 590008, India
2Department of Mathematics, Mangalore University, Mangalore 574199, India
3Department of Mathematics, Vishwanathrao Deshpande Rural Institute of Technology, Haliyal 581329, India

Received 31 January 2013; Accepted 2 June 2013

Academic Editor: Wai Chee Shiu

Copyright © 2013 H. S. Ramane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. S. Ramane, A. B. Ganagi, K. P. Narayankar, and S. S. Shirkol, “Terminal Hosoya Polynomial of Line Graphs,” Journal of Discrete Mathematics, vol. 2013, Article ID 857908, 3 pages, 2013. doi:10.1155/2013/857908